# SDR CALA2018101502121

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 110,743 hours, 17,251 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800917
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLMBNG THRU FL240 ALL CA ADC DRIVEN INTSRS FAILED ADC DRIVEN INT SRS FAILED INCL AS/MACH ALT ALT ADC L WAS REPLACED AND INSTALLED IAW AMM 34-12-01-404-006 AND TE ST 30 ACCOMPLISHED SUCCESSFUL, OK FOR SERVICE. ADDING PARTS INFORMATION ROTABLE PARTS CHANGE WAS INDICATED - TT 1319013 SN OFF 9509 IPC REFERENCE 34-12-01-01 COMPUTER, AIR D OFF 76-4113-9-0001 0922 ON 76-4113-9-0001 9509.
